Alert archive / Idaho / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 9, NWS Pocatello, ID

May 30, 2015Caribou County, Idaho

NWS Pocatello, ID issued this severe thunderstorm warning at May 30, 2015, 5:44 PM MDT for Caribou County, Idaho. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2015, 5:44 PM MDT (23:44 UTC)
Expired
May 30, 2015, 6:30 PM MDT
In force
46 min
Issued by
NWS Pocatello, ID
Area
Storm-based polygon

County Caribou County, ID

The radar

The Pocatello radar (KSFX), 64 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 11.7 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2786 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

556 
WUUS55 KPIH 302344
SVRPIH
IDC029-310030-
/O.NEW.KPIH.SV.W.0009.150530T2344Z-150531T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
544 PM MDT SAT MAY 30 2015

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CARIBOU COUNTY IN SOUTHEASTERN IDAHO...

* UNTIL 630 PM MDT

* AT 543 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
  FORT HALL MOUNT PUTNAM TO 7 MILES EAST OF INKOM...AND MOVING EAST
  AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BLACKFOOT RESERVOIR...CHESTERFIELD RESERVOIR...HENRY...
  CHESTERFIELD...BANCROFT AND WESTERN GRAYS LAKE.

* THESE STORMS HAVE A HISTORY OF STRONG DAMAGING WINDS INCLUDING 
  WIND GUSTS OF 59 MPH AT THE POCATELLO AIRPORT AND 57 MPH AT FORT 
  HALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4272 11140 4272 11206 4270 11207 4270 11211
      4276 11214 4281 11214 4281 11212 4283 11212
      4290 11215 4290 11214 4294 11213 4295 11208
      4297 11209 4299 11205 4302 11206 4302 11142
TIME...MOT...LOC 2343Z 270DEG 35KT 4301 11215 4277 11211 

$$

VALLE
2 follow-up statements
265 
WWUS55 KPIH 310019
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
619 PM MDT SAT MAY 30 2015

IDC029-310030-
/O.CON.KPIH.SV.W.0009.000000T0000Z-150531T0030Z/
CARIBOU ID-
619 PM MDT SAT MAY 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR NORTHWESTERN CARIBOU COUNTY...

AT 618 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES
NORTHWEST OF BLACKFOOT RESERVOIR TO NEAR CHESTERFIELD...MOVING EAST
AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
BLACKFOOT RESERVOIR...CHESTERFIELD RESERVOIR...HENRY...
CHESTERFIELD...BANCROFT AND WESTERN GRAYS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IF ON OR NEAR BLACKFOOT RESERVOIR OR CHESTERFIELD RESERVOIR...GET 
OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. 
REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT 
THUNDERSTORM.  IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DON'T BE CAUGHT ON 
THE WATER IN A THUNDERSTORM!

&&

LAT...LON 4272 11140 4272 11206 4270 11207 4270 11211
      4276 11214 4281 11214 4281 11212 4283 11212
      4290 11215 4290 11214 4294 11213 4295 11208
      4297 11209 4299 11205 4302 11206 4302 11142
TIME...MOT...LOC 0018Z 268DEG 22KT 4301 11178 4291 11189 

$$

VALLE
663 
WWUS55 KPIH 310030
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
630 PM MDT SAT MAY 30 2015

IDC029-310039-
/O.EXP.KPIH.SV.W.0009.000000T0000Z-150531T0030Z/
CARIBOU ID-
630 PM MDT SAT MAY 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CARIBOU COUNTY
WILL EXPIRE AT 630 PM MDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4272 11140 4272 11206 4270 11207 4270 11211
      4276 11214 4281 11214 4281 11212 4283 11212
      4290 11215 4290 11214 4294 11213 4295 11208
      4297 11209 4299 11205 4302 11206 4302 11142
TIME...MOT...LOC 0028Z 270DEG 35KT 4301 11178 4291 11189 

$$

VALLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 4:37 PM MDT, 1 hour 7 minutes earlier.

Area forecast discussion, May 30, 4:37 PM MDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
437 PM MDT SAT MAY 30 2015

.UPDATE...

UPDATING EVENING FORECAST TO INCREASE RAIN CHANCES IN THE SNAKE
PLAIN BASED ON RADAR TRENDS.

VALLE

&&

.PREV DISCUSSION... /ISSUED 206 PM MDT SAT MAY 30 2015/

SHORT TERM...TONIGHT THROUGH MONDAY NIGHT. SHORTWAVE TOPPING
UPPER RIDGE TODAY/THIS EVENING APPEARS TO BE ENOUGH TO FIRE
CONVECTION ACROSS PORTIONS OF EAST IDAHO. WEAK CONVECTION ALREADY
BEGINNING EARLY THIS AFTERNOON IN CENTRAL MTNS AND JUST NORTH OF
NEVADA BORDER. MODELS APPEAR TO BE PICKING UP THESE AREAS WELL
WITH PROGRESSION INTO EASTERN HIGHLANDS THROUGH THE EVENING. NAM
AND GFE THE WETTEST MODELS ESPECIALLY THE CENTRAL MTNS AND ALONG
THE DIVIDE. HAVE SPLIT POPS FOR THE EVENING WITH LOWER VALUES
AFTER SUNSET ALONG WITH LOSS OF THUNDER. RIDGE REBOUNDS THROUGH
SUNDAY WITH AXIS THROUGH UTAH/WYOMING. COULD SEE SPOTTY CONVECTION
FIRE AGAIN IN SOUTHERN HIGHLANDS AND ALONG DIVIDE. DIFFERENCE IS
THAT RESONSIBLE SHORTWAVE LIFTS THROUGH THE GREAT BASIN OVERNIGHT
INTO MONDAY MORNING WITH NEGATIVE TILT. BOTH NAM AND GFS KEEP
CONVECTION GOING OVERNIGHT ESPECIALLY IN WESTERN ZONES. HAVE
MAINTAINED SCATTERED POPS WESTERN HALF OF FORECAST AREA BUT KEPT
OUT MENTION OF THUNDER. THIS REGION BLOOMS ACROSS NORTHERN ZONES
DURING THE AFTERNOON MONDAY WITH REDEVELOPMENT ACROSS THE SOUTHERN
HIGHLANDS ONCE AGAIN. SNAKE PLAIN SHOULD STAY DRY IF MODELS HOLD
TRUE BUT KEPT WEAK POPS ACROSS THE REGION IN CASE. AIR MASS AT
THIS TIME APPEARS TO BE FAVORABLE FOR SUPPORTING STRONGER STORMS
WITH POTENTIAL FOR ISOLATED SEVERE. WILL HOLD OFF FOR NOW ON
ADDING GUSTY WINDS/SMALL HAIL TO WX GRIDS BUT CERTAINLY SEE THE
POTENTIAL. ANOTHER WEAKER SHORTWAVE APPROACHES IDAHO LATE MONDAY
NIGHT. TIMING APPEARS TO FAVOR REDEVELOPMENT ON TUESDAY BUT KEPT
WEAK POPS GOING MONDAY NIGHT BETWEEN SYSTEMS FOR POTENTIAL TIMING
DIFFERENCES. DMH

LONG TERM...TUESDAY THROUGH NEXT SATURDAY. MODELS KEEP A BROAD
CYCLONIC CIRCULATION OVER THE AREA WITH A DEEPENING TROUGH ADVANCING
INTO WA/OR BY WEDNESDAY MORNING. ACTIVE WEATHER IS EXPECTED TO
CONTINUE INTO NEXT WEEKEND. GFS AND ECMWF PUSH A SHORTWAVE THROUGH
IDAHO WEDNESDAY AFTERNOON THEN DEEPEN UPPER TROUGH INTO CALIFORNIA
BY THURSDAY. GFS MAINTAINS A MORE ACTIVE NORTHERN BRANCH OF A SPLIT
FLOW ON FRIDAY AND IS THUS A BIT WETTER THAN THE ECMWF HOWEVER THE
ECMWF DOES EXPAND ITS QPF FIELD INTO IDAHO IN THE AFTERNOON WITH
INSTABILITY AROUND PEAK HEATING. GFS MORE PROGRESSIVE WITH PATTERN
FRIDAY AND SATURDAY AND SUGGESTS DRIER WEATHER FOR NEXT WEEKEND.
HINSBERGER

AVIATION...WEAK UPPER SHORTWAVE RIDING OVER RIDGE WILL BE ENOUGH TO
HELP TRIGGER SHOWERS AND ISOLATED THUNDERSTORMS. EXPECTING THIS
INFLUENCE AT THE SURFACE WITH SOME GUSTY WINDS THIS AFTERNOON AS
WELL. FLIGHT CONDITIONS SHOULD REMAIN VFR THOUGH A HEAVY SHOWER OVER
THE TERMINALS MAY BRIEFLY BRING LOWERED VIS. HINSBERGER

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

In the hours before

Special weather statement, May 30, 3:40 PM MDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
340 PM MDT SAT MAY 30 2015

IDZ022-302230-
SOUTH CENTRAL HIGHLANDS ID-
340 PM MDT SAT MAY 30 2015

...HALF INCH HAIL AND FREQUENT LIGHTNING AFFECTING CENTRAL CASSIA
COUNTY UNTIL 430 PM MDT...

AT 339 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OAKLEY RESERVOIR...MOVING EAST AT 25 MPH.

PEA SIZE HAIL ALONG WITH FREQUENT LIGHTNING WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OAKLEY RESERVOIR...OAKLEY...ALBION...ELBA AND MT HARRISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4211 11407 4228 11407 4247 11343 4215 11335
TIME...MOT...LOC 2139Z 254DEG 23KT 4221 11395

VALLE
Special weather statement, May 30, 4:04 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
404 PM MDT SAT MAY 30 2015

IDZ017-021-302230-
EASTERN MAGIC VALLEY ID-LOWER SNAKE RIVER PLAIN ID-
404 PM MDT SAT MAY 30 2015

...PEA SIZE HAIL FREQUENT LIGHTNING AND WINDS IN EXCESS OF 30 MPH
AFFECTING SOUTHEASTERN BLAINE...NORTHEASTERN CASSIA...WEST CENTRAL
POWER AND SOUTHEASTERN MINIDOKA COUNTIES UNTIL 430 PM MDT...

AT 403 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RUPERT...MOVING EAST AT 40 MPH.

PEA SIZE HAIL...BRIEF HEAVY DOWNPOURS AND WINDS IN EXCESS OF 30 MPH
WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RUPERT...LAKE WALCOTT...MINIDOKA...ACEQUIA...PILAR BUTTE AND
INTERSTATE 84 AND 86 JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4255 11364 4273 11371 4291 11315 4265 11304
TIME...MOT...LOC 2203Z 251DEG 34KT 4267 11358

VALLE
Special weather statement, May 30, 4:25 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
425 PM MDT SAT MAY 30 2015

IDZ017-021-022-302330-
EASTERN MAGIC VALLEY ID-SOUTH CENTRAL HIGHLANDS ID-
LOWER SNAKE RIVER PLAIN ID-
425 PM MDT SAT MAY 30 2015

...PEA SIZE HAIL FREQUENT LIGHTNING AND WINDS IN EXCESS OF 30 MPH
AFFECTING SOUTHWESTERN BINGHAM...SOUTHEASTERN BLAINE AND WEST
CENTRAL POWER COUNTIES UNTIL 530 PM MDT...

AT 424 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF COLD WATER REST AREA...MOVING NORTHEAST AT 15 MPH.

PEA SIZE HAIL...FREQUENT LIGHTNING AND WINDS IN EXCESS OF 30 MPH
WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  NEELEY AROUND 505 PM MDT.
  AMERICAN FALLS AROUND 520 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MASSACRE ROCKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR AMERICAN FALLS RESERVOIR...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4261 11311 4278 11322 4298 11280 4273 11264
TIME...MOT...LOC 2224Z 243DEG 12KT 4273 11309

VALLE
Special weather statement, May 30, 4:33 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
433 PM MDT SAT MAY 30 2015

IDZ022-302315-
SOUTH CENTRAL HIGHLANDS ID-
433 PM MDT SAT MAY 30 2015

...PEA SIZE HAIL FREQUENT LIGHTNING AND WINDS IN EXCESS OF 40 MPH
AFFECTING SOUTHEASTERN CASSIA AND SOUTHWESTERN ONEIDA COUNTIES UNTIL
515 PM MDT...

AT 432 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF ELBA...MOVING EAST AT 25 MPH.

PEA SIZE HAIL...FREQUENT LIGHTNING AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELBA...BRIDGE AND SWEETZER SUMMIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4206 11359 4224 11361 4230 11302 4203 11300
TIME...MOT...LOC 2232Z 266DEG 21KT 4215 11350

VALLE
Special weather statement, May 30, 5:02 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
502 PM MDT SAT MAY 30 2015

IDZ022-023-302345-
SOUTH CENTRAL HIGHLANDS ID-CARIBOU HIGHLANDS ID-
502 PM MDT SAT MAY 30 2015

...WINDS IN EXCESS OF 40 MPH AND FREQUENT LIGHTNING FOR CENTRAL
BANNOCK...SOUTHEASTERN POWER AND NORTHERN ONEIDA COUNTIES UNTIL 545
PM MDT...

AT 501 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM AMERICAN FALLS RESERVOIR TO
6 MILES SOUTHEAST OF ROCKLAND...AND MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  FORT HALL BANNOCK PEAK AROUND 520 PM MDT.
  EASTERN POCATELLO AROUND 540 PM MDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ARBON...MINK CREEK
PASS...PAULINE AND HAWKINS RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

IF ON OR NEAR AMERICAN FALLS RESERVOIR...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4269 11285 4280 11247 4295 11218 4249 11227
      4240 11291
TIME...MOT...LOC 2301Z 251DEG 25KT 4287 11276 4249 11283

VALLE
Local storm report, May 30, 5:07 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
507 PM MDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     ABERDEEN                42.94N 112.84W
05/30/2015  M51 MPH          BINGHAM            ID   MESONET

&&

VALLE

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 3:40 PM MDTSpecial Weather StatementPIHCassia50 min
May 30, 4:04 PM MDTSpecial Weather StatementPIHMinidoka26 min
May 30, 4:25 PM MDTSpecial Weather StatementPIHPower65 min
May 30, 4:33 PM MDTSpecial Weather StatementPIHCassia42 min
May 30, 4:53 PM MDTSevere Thunderstorm WarningPIHBingham37 min
May 30, 5:02 PM MDTSpecial Weather StatementPIHPower43 min
May 30, 5:13 PM MDTSevere Thunderstorm WarningPIHBannock, Power47 min
May 30, 5:20 PM MDTSevere Thunderstorm WarningPIHBingham40 min
May 30, 5:56 PM MDTSevere Thunderstorm WarningPIHBingham34 min

Nearby

Severe Thunderstorm Warnings in Idaho, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.